# SDR DALA13016030946

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1072-1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP WEB UPPER/ LOWER SURFACE BETWEEN 895-900 AND 1072-1087 X=-54 TO X=-60.  IN REF NRC 153 ZONE 58 AND CUSP WEB WERE REPAIRED IAW SRM 53-05, FIG 231A. CORROSION LEVEL 2.
